# SDR SWAA2025122955747

- Difficulty date: December 26, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 53,101 hours, 32,654 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT ENTRY DOOR ESCAPE SLIDE GIRT BAR CLIP LOOSE.   REPLACED FASTNERS AT LT ENTRY DOOR ESCAPE SLIDE GIRT BAR CLIP IAW SRM 51-40-02, AMM 25-66-01 AND MT 725-61-06.
